# SDR SIMA20151210003

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,774 hours, 24,333 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PAX ESCAPE HATCH BOTTOM FRAME IS CORRODED.  R & R BEAM NR 4, BOTTOM FRAME, IAW SRM 51-40-02.
